# SDR COMA9610263

- Difficulty date: August 27, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N205CA
- Make and model: Emb EMB-120RT
- Aircraft serial: 120205
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap Contl Unit
- Part number: 3075001017
- Condition: Malfunction
- Location: E/E Compt
- Part time: 2,079 hours
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLAP DISAGREE WARNING AFTER TAKEOFF.  REPLACED THE FLAP CONTROL UNIT.  PART TOTAL CYCLES, 2,052.
